MAUDE Adverse Event Report: NEUROLOGICA CORP NL4100; COMPUTED TOMOGRAPHY X-RAY SYSTEM

NEUROLOGICA CORP NL4100; COMPUTED TOMOGRAPHY X-RAY SYSTEM
Model Number NL4100
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An issue during scanning caused a reset to home screen.The scanner was not connected to the workstation, and the customer either changed the start or end scan position, which resulted in an exception.After reconnecting the scanner by rebooting the workstation, the system functioned normally.Daily calibration was completed successfully.It was a user-driven issue not a product malfunction.No harm to the patient or users.
 
Event or Problem Description
An issue during scanning was causing the device to reset to the home screen, resulting in potential delay in patient treatment.

Brand Name
NL4100
Common Device Name
COMPUTED TOMOGRAPHY X-RAY SYSTEM
Manufacturer (Section D)
NEUROLOGICA CORP
14 electronics ave
danvers MA 01923
Manufacturer (Section G)
NEUROLOGICA CORP
14 electronics ave
danvers MA 01923
Manufacturer Contact
ninad gujar
14 electronics avenue
danvers, MA 01923
MDR Report Key23799906
Report Number3004938766-2025-00034
Device Sequence Number15800143
Product Code JAK
UDI-Device Identifier10815411020533
UDI-Public(01)10815411020533(11)250725
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K242811
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberNL4100
Device Catalogue Number0-NL4100-001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Initial Report FDA Received Date12/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/25/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown